MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
Model Number 3024
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a revision surgery to restore therapy, the surgeon found extensive damage to both leads due to twiddler's syndrome.The stimulation lead was found fractured in the right sublingual region near the submandibular gland.The remainder of the stimulation lead retracted into the chest wall and coiled in the area of the battery pack.The sensing lead was also damaged.

Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8773740
Report Number3007666314-2019-00054
Device Sequence Number13952928
Product Code MNQ
UDI-Device Identifier00855728005024
UDI-Public00855728005024
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3024
Device Catalogue Number900-003-015
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005